iv been on the impalant for 2 and a half years. about a months ago i was takin st johns worts only to find out that it can cause the implant to stop working. I have had a period which was different to the rest in colour, it was a very bright red and i had no pain with it which is unusual. Since my period i have had really bad thrush and although iv treated it, it seems like it is coming back, i look and feel bloated everyday, iv been getting hot flushes and now have to sleep with the window open even if it is cold outside, i havent been going to the toilet more but one min i wont need the loo then i will really need it. I have been getting short sharp pains in my belly and legs and along with this i am very tired i sleep all night and dont get up until the afternoon but feel as if i need to go back to sleep! Could i be pregnant or am i just worring over nothing please help!!
What was the outcome of this, I have made the same mistake too and am very worried. DOctor told me im not pregnat as i have the implant BUT my stomach is hard etc Im wanting to find a bit more info out before I return to the doctors (so I dont look stupid)